Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Interpolation error estimates for the reduced Hsieh-Clough-Tocher triangle

Author: Philippe G. Ciarlet
Journal: Math. Comp. 32 (1978), 335-344
MSC: Primary 65N30; Secondary 41A25
MathSciNet review: 482249
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the unisolvence and interpolation properties of the reduced Hsieh-Clough-Tocher triangle. This finite element of class $ {\mathcal{C}^1}$, which has only nine degrees of freedom, can be used in the numerical approximation of plate problems.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 41A25

Retrieve articles in all journals with MSC: 65N30, 41A25

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society